IJIRST (International Journal for Innovative Research in Science & Technology)ISSN (online) : 2349-6010

 International Journal for Innovative Research in Science & Technology

Some Aspects of System Reliability of an Unreliable M/(G_1G_2 )/1 Repeated Service Queue


Print Email Cite
International Journal for Innovative Research in Science & Technology
Volume 4 Issue - 1
Year of Publication : 2017
Authors : Chandi Ram Kalita ; Gautam Choudhury

BibTeX:

@article{IJIRSTV4I1040,
     title={Some Aspects of System Reliability of an Unreliable M/(G_1G_2 )/1 Repeated Service Queue},
     author={Chandi Ram Kalita and Gautam Choudhury},
     journal={International Journal for Innovative Research in Science & Technology},
     volume={4},
     number={1},
     pages={113--116},
     year={},
     url={http://www.ijirst.org/articles/IJIRSTV4I1040.pdf},
     publisher={IJIRST (International Journal for Innovative Research in Science & Technology)},
}



Abstract:

In this paper we investigate system reliability function of an unreliable M/G/1 queue with two types of general heterogeneous service and optional repeated service. For the purpose of analysis it is assume that customer arrive to the system according to Poisson process. We derive Laplace Stieltjes Transform (LST) of reliability function by using Supplementary variable technique.


Keywords:

M/G/1 Queue, Two Types of Service, Repeated Service, Server’s Breakdown and System Reliability


Download Article